# SDR DALA2021101806402

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 96,795 hours, 13,388 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 R-1 DOOR SLIDE WILL NOT ARM. CORRECTIVE ACTION: CYCLED EXTERIOR DOOR HANDLE SLIDE ARMS NML. (8117648)
